# SDR SIMA20151003002

- Difficulty date: October 3, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 28,340 hours, 23,516 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

20 MIN AFTER SHUTDOWN, NR 1 ENG SMOKING.  PERFORMED SMOKE ON SHUTDOWN ETN-EM-79-015.  NO PRIOR OCCURRENCE NOTED.  IAW ETN NO MX REQUIRED, ACFT OK TO RETURN TO SERVICE.
